Alert archive / Florida / Flash Flood Warnings in 2025
Flash Flood Warning 8, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Oct 26, 2025, 9:17 PM EDT for Palm Beach County, Florida. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 26, 2025, 9:17 PM EDT (01:17 UTC)
- Expired
- Oct 27, 2025, 12:07 AM EDT
- In force
- 3 hr
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 87 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 10:06 PM EDT | FLASH FLOOD | 1 Ene Boca Raton, FL | Significant flash flooding has been reported on Federal Highway in Boca Raton. 5 to 7 inches of rainfall has occurred in the past 2 hours. |
| Oct 26, 10:12 PM EDT | FLASH FLOOD | 2 Ese Boca Raton, FL | Social media video depicts cars submerged to the top of wheels at A1A and Palmetto Park Road in Boca Raton due to flash flooding. |
| Oct 26, 11:00 PM EDT | FLASH FLOOD | 2 N Deerfield Beach, FL | Social media image depicts significant standing water at intersection of SW 18 St. and SW 8th Ave. in Boca Raton. Water covered road and front yards completely and almost entered homes. |
| Oct 26, 11:00 PM EDT | FLASH FLOOD | 2 Se Boca Raton, FL | Social media video depicts multiple feet of water inside the lobby of the Boca Raton resort associated with heavy rainfall. |
| Oct 26, 11:01 PM EDT | FLASH FLOOD | 2 Ene Boca Raton, FL | Social media depicts several stalled cars in flooded intersection of US 1 and NE 26th Street. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 1.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1868 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.9
The text
As transmitted.
280
WGUS52 KMFL 270117
FFWMFL
FLC099-270315-
/O.NEW.KMFL.FF.W.0008.251027T0117Z-251027T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
917 PM EDT Sun Oct 26 2025
The National Weather Service in Miami has issued a
* Flash Flood Warning for...
Southeastern Palm Beach County in southeastern Florida...
* Until 1115 PM EDT.
* At 917 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 5 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Boca Raton, Deerfield Beach, Lighthouse Point, Highland Beach,
Hillsboro Beach, Boca Del Mar and Fau South Campus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2642 8013 2642 8006 2628 8007 2628 8008
2632 8007 2632 8008 2629 8008 2631 8009
2632 8009 2633 8009 2632 8010 2633 8010
2633 8013
FLASH FLOOD...RADAR INDICATED
$$
CF2 follow-up statements
291
WGUS52 KMFL 270205
FFWMFL
FLC099-270415-
/O.EXT.KMFL.FF.W.0008.000000T0000Z-251027T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
1005 PM EDT Sun Oct 26 2025
The National Weather Service in Miami has extended the
* Flash Flood Warning for...
Southeastern Palm Beach County in southeastern Florida...
* Until 1215 AM EDT.
* At 1005 PM EDT, trained weather spotters reported thunderstorms
producing heavy rain and Significant flooding has been reported on
Federal Highway in Boca Raton. Between 5 and 7 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible
in the warned area. Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Trained spotters reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Boca Raton, Deerfield Beach, Lighthouse Point, Highland Beach,
Hillsboro Beach, Boca Del Mar and Fau South Campus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2642 8013 2642 8006 2628 8007 2628 8008
2632 8007 2632 8008 2629 8008 2631 8009
2632 8009 2633 8009 2632 8010 2633 8010
2633 8013
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CF410
WGUS72 KMFL 270407
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
1207 AM EDT Mon Oct 27 2025
FLC099-270417-
/O.CAN.KMFL.FF.W.0008.000000T0000Z-251027T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Palm Beach FL-
1207 AM EDT Mon Oct 27 2025
...FLASH FLOOD WARNING FOR SOUTHEASTERN PALM BEACH COUNTY HAS BEEN
REPLACED WITH A FLOOD ADVISORY...
&&
LAT...LON 2642 8013 2642 8006 2628 8007 2628 8008
2632 8007 2632 8008 2629 8008 2631 8009
2632 8009 2633 8009 2632 8010 2633 8010
2633 8013
$$
CFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Oct 26, 7:07 PM EDT, 2 hours 10 minutes earlier. Its key messages:
- Updated at 706 PM EDT Sun Oct 26 2025
- Hazardous marine and beach conditions slowly improving tonight and Monday for the Atlantic local waters.
- Occasional wind gusts of 15-25 mph possible this evening, decreasing tonight.
- Scattered showers and isolated thunderstorms expected to continue overnight, increasing in coverage on Monday.
Area forecast discussion, Oct 26, 7:07 PM EDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Miami FL
707 PM EDT Sun Oct 26 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 706 PM EDT Sun Oct 26 2025
- Hazardous marine and beach conditions slowly improving tonight
and Monday for the Atlantic local waters.
- Occasional wind gusts of 15-25 mph possible this evening,
decreasing tonight.
- Scattered showers and isolated thunderstorms expected to
continue overnight, increasing in coverage on Monday.
&&
.UPDATE...
Issued at 126 PM EDT Sun Oct 26 2025
Slightly more showers today but with their fast moving speed,
these have not produce meaningful accumulations. Today is the
last day, for now, of breezy conditions as the tight pressure
gradient starts to relax. The wind flow will be veering tonight
and Monday night and it will drive the movements of showers.
Increasing coverage of showers is forecast for later tonight and
Monday, starting for the eastern areas of South Florida overnight,
reaching the interior. Then as the wind flow becomes more from
the southeast by mid Monday, the activity will concentrate mostly
for the eastern counties, producing higher accumulations of rain
that could produce ponding in low-lying areas. Temps have reached
the mid-80s today and will reach the near 90 on Monday, mainly for
the interior and western communities.
&&
.SHORT TERM...
(Today through Monday)
Issued at 102 AM EDT Sun Oct 26 2025
Main story today will continue to be the breezy conditions in place
across the area thanks to a tight pressure gradient from strong high
pressure over eastern Canada and Melissa in the Carribean. Easterly
winds wont be as strong today, but some gusts to around 30 mph are
still expected especially across the east coast metro. A stalled
frontal boundary across the southern portion of the peninsula will
start to lift north across the state today. With this boundary still
in the vicinity, there will be enough low level moisture for
scattered showers throughout the day. High temps today will be in
the middle 80s across the metro to around 90 over SW FL. Mild
overnight temps expected with lows ranging from the lower 70s around
the lake to mid and upper 70s closer to the coasts.
Pressure gradient begins to relax on Monday, with gusts closer to 20-
25 mph during the afternoon and early evening hours. A shortwave
moving across the northern Gulf states will increase moisture aloft
and provide additional upper level support ahead of the trough axis
to boost convection chances across south FL, especially during the
afternoon and early evening hours. Temps remain warm with afternoon
highs ranging from the upper 80s to lower 90s.
&&
.LONG TERM...
(Monday night through Saturday)
Issued at 102 AM EDT Sun Oct 26 2025
Hurricane Melissa is expected to move northeastward through the
Carribean on Tuesday and then continue northeastward through the end
of the week. This system is not expected to have any impacts on
South FL.
The first true prolonged taste of fall is expected across South FL
mid to late week. As one shortwave moves through the region Tuesday
into Wednesday, a system over the TN valley will move eastward
towards the Mid Atlantic coast late in the week. A cold front
associated with this system will move through South FL likely
sometime on Thursday aided by a deep trough digging from the
northern US into the SE US. This will bring much cooler and drier
air to the region for the end of the week and into next weekend.
This will result in high temps only reaching the 70s to around 80
late in the week, and low temps in the 50s and 60s.
As for shower activity in the extended, only Tuesday and Wednesday
have low end shower chances, and then dry weather is expected for
Thursday into next weekend.
&&
.AVIATION...
(00Z TAFS)
Issued at 536 PM EDT Sun Oct 26 2025
SHRA will remain a possibility across most of the terminals
tonight increasing in coverage and intensity on Monday. Added VCTS
for Monday morning but their possibility can't be ruled out
overnight, causing MVFR visibilities and cigs. Winds have come
down but gusty conditions are possible with the passage of these
storms.
&&
.MARINE...
Issued at 102 AM EDT Sun Oct 26 2025
Tight pressure gradient remains across South FL which is resulting
in a strong easterly breeze for all South FL waters. Small craft
conditions are expected for the Gulf waters and Lake Okeechobee
through mid day Sunday, and for the Atlantic waters through early
Monday morning. Seas 6-10 ft in the Atlantic and 3-6 ft in the Gulf
today. Conditions improve early this upcoming week, however another
round of hazardous winds and seas are possible mid to late week with
the approach of a strong cold front.
&&
.BEACHES...
Issued at 102 AM EDT Sun Oct 26 2025
Strong easterly flow will result in a high risk of rip currents for
the Atlantic beaches through Monday. In addition, a high surf
advisory is in effect until Monday morning for the Atlantic beaches
for dangerous surf zone wave heights of 6-8 ft.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 77 87 74 88 / 40 60 40 20
West Kendall 77 88 73 88 / 40 50 30 20
Opa-Locka 77 89 74 88 / 40 60 40 20
Homestead 77 87 74 88 / 40 50 30 20
Fort Lauderdale 77 87 73 86 / 50 60 50 20
N Ft Lauderdale 77 87 73 86 / 50 70 50 10
Pembroke Pines 78 90 74 89 / 40 60 50 20
West Palm Beach 76 87 73 86 / 40 70 50 10
Boca Raton 77 88 73 87 / 40 70 50 10
Naples 75 88 73 87 / 20 40 20 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Monday evening for FLZ168-172-173.
High Surf Advisory until 8 AM EDT Monday for FLZ168-172-173.
AM...Small Craft Advisory until 2 AM EDT Monday for AMZ630-650-651-
670-671.
GM...None.
&&
SHORT TERM...CMF
LONG TERM....CMF
AVIATION...KNIn the hours before
Special weather statement, Oct 26, 5:22 PM EDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Miami FL
522 PM EDT Sun Oct 26 2025
FLZ067-068-168-262200-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
522 PM EDT Sun Oct 26 2025
...A strong thunderstorm will impact portions of northeastern Palm
Beach County through 600 PM EDT...
At 521 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Downtown West Palm Beach, or over Palm
Beach, moving northwest at 25 mph.
HAZARD...Wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Lake Worth, Riviera
Beach, Palm Beach, Juno Beach, Greenacres, Royal Palm Beach, Palm
Springs, North Palm Beach, Lake Park, Haverhill, Cloud Lake, Palm
Beach International Airport, Port Of Palm Beach, Golden Lakes, North
County Airport, Loxahatchee Groves, and Gun Club Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2680 8005 2673 8005 2673 8004 2677 8004
2675 8003 2670 8004 2671 8005 2660 8005
2675 8037 2696 8027 2695 8007 2683 8006
2680 8004 2683 8004 2680 8003 2677 8003
TIME...MOT...LOC 2121Z 113DEG 23KT 2670 8005
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ARThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 8:01 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Oct 26, 9:22 PM EDT | Special Weather Statement | MFL | Broward | 38 min |
| Oct 26, 9:27 PM EDT | Areal Flood Advisory | MFL | Broward | 3 hr |
| Oct 26, 9:40 PM EDT | Flash Flood Warning | MFL | Broward | 3 hr |
| Oct 26, 10:37 PM EDT | Areal Flood Advisory | MFL | Broward | 113 min |
| Oct 26, 11:23 PM EDT | Flash Flood Warning | MFL | Broward | 86 min |
| Oct 27, 12:07 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 113 min |
| Oct 27, 12:29 AM EDT | Special Marine Warning | MFL | 31 min | |
| Oct 27, 12:32 AM EDT | Areal Flood Advisory | MFL | Broward | 88 min |
| Oct 27, 12:49 AM EDT | Areal Flood Advisory | MFL | Broward | 71 min |
| Oct 27, 1:54 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Oct 27, 8:23 AM EDT | Special Marine Warning | MFL | 37 min | |
| Oct 27, 9:00 AM EDT | Special Marine Warning | MFL | 30 min |
Nearby
Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.